Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
  Quarterly of Applied Mathematics
Quarterly of Applied Mathematics
  
Online ISSN 1552-4485; Print ISSN 0033-569X
 

   

 

Exact evaluation of the integral involved in Doi-Edwards constitutive equations


Author: V. I. Fabrikant
Journal: Quart. Appl. Math. 70 (2012), 787-792
MSC (2000): Primary 76A05, 33E05
Published electronically: July 18, 2012
MathSciNet review: 3052091
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: A basic two-dimensional integral, used for establishment of a connection between the stress and the strain tensor, is evaluated exactly and in closed form in terms of elliptic integrals of the first and the second kind. This integral has not been evaluated before. Our result will allow exact analysis of entangled polymeric systems. A generalization of the basic integral is presented in the last section.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Quarterly of Applied Mathematics with MSC (2000): 76A05, 33E05

Retrieve articles in all journals with MSC (2000): 76A05, 33E05


Additional Information

V. I. Fabrikant
Affiliation: prisoner $#$167932D, Archambault Jail, 242 Montée Gagnon, Ste-Anne-des-Plaines, Quebec, Canada J0N 1H0
Email: valery{\textunderscore}fabrikant@hotmail.com

DOI: http://dx.doi.org/10.1090/S0033-569X-2012-01273-1
PII: S 0033-569X(2012)01273-1
Received by editor(s): March 8, 2011
Published electronically: July 18, 2012
Article copyright: © Copyright 2012 Brown University
The copyright for this article reverts to public domain 28 years after publication.



Brown University The Quarterly of Applied Mathematics
is distributed by the American Mathematical Society
for Brown University
Online ISSN 1552-4485; Print ISSN 0033-569X
© 2015 Brown University
Comments: qam-query@ams.org
AMS Website